MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 14 XT PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 14 XT PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number F2020-020
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a 2.0x20mm armada 14 balloon dilatation catheter (bdc) was attempted to be inflated when a leak was noticed from the guide wire (gw) port.The bdc was removed, and another balloon was used to complete the procedure.There was no reported adverse patient effect or a clinically significant delay in procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Product performance engineering reviewed the complaint information and analysis of the returned unit.The inflation problem and leak were confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no indication of a lot specific issue.Based on the information provided, the investigation was unable to determine a root cause for the reported inflation / leak difficulties.In this case, it is possible, handling or environmental conditions caused a delamination leading to the reported leak, however this could not be confirmed via records review, similar incidents, or scanning electron microscopy (sem) analysis.Based on the investigation and the available information, there is no indication to suggest a product quality issue with respect to manufacture, design, or manufacture, or labeling of the device.

Brand Name
ARMADA 14 XT PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15664150
Report Number2024168-2022-11020
Device Sequence Number17738745
Product Code LOX
UDI-Device Identifier08717648182938
UDI-Public08717648182938
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K121352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberF2020-020
Device Catalogue NumberF2020-020
Device Lot Number20204G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown